Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 519, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2011, 7:04 PM CDT for Sebastian County, Arkansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 7:04 PM CDT (00:04 UTC)
- Expired
- Aug 12, 2011, 7:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 26 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 7:10 PM CDT | TSTM WND DMG | Greenwood, AR | ONE TREE BLOWN DOWN NEAR WHIPPORWILL AND WARE ROAD. MANY BROKEN TREE LIMBS. HOUSE STRUCK BY LIGHTNING. ALL IN GREENWOOD AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -371 J/kg
- Mixed-layer LCL
- 1806 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
432
WUUS54 KTSA 130004
SVRTSA
ARC131-130030-
/O.NEW.KTSA.SV.W.0519.110813T0004Z-110813T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 730 PM CDT
* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURNVILLE...HUNTINGTON...MANSFIELD AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
3497 9422 3496 9424 3515 9440 3534 9425
3526 9408 3522 9408 3520 9406 3521 9404
3520 9402
TIME...MOT...LOC 0005Z 302DEG 29KT 3517 9424
$$1 follow-up statement
002
WWUS54 KTSA 130028
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT FRI AUG 12 2011
ARC131-130038-
/O.EXP.KTSA.SV.W.0519.000000T0000Z-110813T0030Z/
SEBASTIAN AR-
728 PM CDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN COUNTY EXPIRES AT
730 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
3497 9422 3496 9424 3515 9440 3534 9425
3526 9408 3522 9408 3520 9406 3521 9404
3520 9402
TIME...MOT...LOC 0028Z 302DEG 29KT 3507 9405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 4:05 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 12, 4:05 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT FRI AUG 12 2011
.DISCUSSION...
A COUPLE OF OUTFLOW BOUNDARIES ARE PROVIDING THE FOCUS FOR
THUNDERSTORM DEVELOPMENT ACROSS THE AREA THIS AFTERNOON. IN
ADDITION...SCATTERED STORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL
OKLAHOMA TO THE NORTHEAST OF A WEAK UPPER LEVEL LOW OVER WEST
TEXAS.
THE MOST WIDESPREAD SEVERE WEATHER THIS EVENING IS EXPECTED TO
EVOLVE FROM THE JUST DEVELOPING STORMS BETWEEN GREAT BEND AND
DODGE CITY KANSAS. THESE STORMS ARE LIKELY TO ORGANIZE INTO A
COMPLEX AS THEY MOVE SOUTHEAST INTO A VERY HOT UNSTABLE AIRMASS
THAT RESIDES ACROSS SOUTHWEST KANSAS AND WESTERN...CENTRAL AND
SOUTHEAST OKLAHOMA. DAMAGING WIND POTENTIAL WILL BE HIGH WITH THIS
COMPLEX AND LARGE HAIL WILL ALSO BE A POSSIBILITY. IT WILL LIKELY BE
MID TO LATE EVENING THOUGH BEFORE THESE STORMS AFFECT SOUTHEAST
OKLAHOMA.
A SEVERE WEATHER THREAT ALSO EXISTS WITH THE STORMS FURTHER NORTH
THAT WILL CONTINUE TO AFFECT NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THROUGH THIS EVENING BUT MORE MARGINAL SEVERE WEATHER
EVENTS ARE EXPECTED WITH THESE STORMS AS SURFACE BASED INSTABILITY
IS MORE LIMITED NORTH OF THE OUTFLOW BOUNDARIES.
THE ACTUAL COLD FRONT WILL NOT MOVE ACROSS THE AREA UNTIL SATURDAY
SO WILL LEAVE LOW POPS IN THE FORECAST. THE FRONT MAY NEVER CLEAR
SOUTHEAST OKLAHOMA SO ISOLATED STORMS CANNOT BE RULED OUT THERE
EVEN SUNDAY BUT COVERAGE LOOKS TO BE TOO LOW TO MENTION AT THIS
POINT IN TIME. THIS AREA WILL ALSO NEED TO BE MONITORED FOR
POTENTIAL HEAT HEADLINES OVER THE WEEKEND DEPENDING ON HOW FAR THE
COLD FRONT/OUTFLOW BOUNDARIES ADVANCE TONIGHT AND SATURDAY.
WILL KEEP THE FORECAST DRY NEXT WEEK ALTHOUGH AN ISOLATED STORM OR
TWO CANNOT BE RULED OUT MOST ANY DAY. THE UPPER RIDGE WILL BE
BUILDING BACK OVER THE AREA SO THE HEAT WILL BE RETURNING...BUT IT
WILL BE TEMPERED SOME BY CURRENT AND RECENT RAINFALL. THE ECMWF
DOES BRING A FRONTAL BOUNDARY THROUGH THE AREA AROUND MIDWEEK BUT
WILL NOT BITE ON THIS JUST YET AND WAIT TO SEE IF FUTURE RUNS SHOW
MORE CONSISTENCY IN THIS REGARD.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS EXCEPT
WENT COOLER FOR LOW TONIGHT DUE TO CONVECTIVE INFLUENCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 93 70 93 / 60 20 10 10
FSM 71 95 72 95 / 50 20 10 10
MLC 71 95 72 95 / 40 20 10 10
BVO 68 92 66 92 / 60 20 10 10
FYV 67 88 65 88 / 60 20 10 10
BYV 67 87 65 87 / 60 20 10 10
MKO 71 94 70 94 / 40 20 10 10
MIO 67 90 65 90 / 60 20 10 10
F10 70 94 71 94 / 50 20 10 10
HHW 72 97 74 97 / 40 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ053-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ029.
&&
SHORT TERM...21
LONG TERM....05
PLATEHazardous weather outlook, Aug 12, 4:59 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 PM CDT FRI AUG 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 459 PM CDT FRI AUG 12 2011 ...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS WITH STRONG TO POSSIBLY SEVERE THUNDERSTORMS CONTINUE TO PUSH ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON. SOME OF THE STRONGER THUNDERSTORMS HAVE PRODUCED LOCALLY HEAVY RAINFALL WITH A POTENTIAL FLASH FLOOD THREAT AND ALSO GUSTY WINDS UP AROUND 50 MPH. LOCALLY HEAVY RAINFALL ALONG WITH A SEVERE WEATHER THREAT WILL REMAIN WITH THIS ACTIVITY AS ALL MODES OF SEVERE WEATHER COULD BE POSSIBLE. THESE CONDITIONS WILL REMAIN FAVORABLE THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS AS ANOTHER THUNDERSTORM COMPLEX DEVELOPS TO THE NORTHWEST AND PUSHES TOWARD THE REGION. ACROSS SOUTHEAST OKLAHOMA...SOUTH OF THE SHOWERS AND THUNDERSTORMS...TEMPERATURES HAVE BEEN ABLE TO CLIMB UP TO AROUND 100 DEGREES WITH HEAT INDICES AROUND 106 DEGREES. THESE HOT CONDITIONS HAVE ALLOWED FOR A LIMITED FIRE WEATHER DANGER TO DEVELOP...MAINLY ALONG AND SOUTH OF A BURBANK TO FORT SMITH LINE. THE HOT TEMPERATURES AND FIRE DANGERS SHOULD DECREASE THIS EVENING AS RELATIVE HUMIDITY VALUES INCREASE AND CHANCES FOR SHOWERS AND THUNDERSTORMS SPREAD OVER REGION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL. WEDNESDAY AND THURSDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY AS A COLD FRONT PUSHES INTO THE REGION FROM THE NORTH. AHEAD OF THE FRONTAL BOUNDARY...DANGEROUS HEAT POTENTIAL WILL BE POSSIBLE AGAIN SATURDAY ACROSS FAR SOUTHEAST OKLAHOMA. DANGEROUS HEAT CONDITIONS WITH ELEVATED FIRE WEATHER DANGERS ARE EXPECTED TO RETURN TO THE REGION NEXT WEEK AS THE FRONTAL BOUNDARY RETREATS NORTHWARD AND A RIDGE OF HIGH PRESSURE ALOFT DEVELOPS OVER THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 12, 4:34 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT FRI AUG 12 2011
OKZ054-060>062-064-067-068-122215-
CHEROKEE OK-CREEK OK-MAYES OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
434 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CHEROKEE
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN MAYES...SOUTHEASTERN OSAGE...
SOUTHERN ROGERS...TULSA AND WAGONER
AT 430 PM CDT...THE LEADING EDGE OF THUNDERSTORM OUTFLOW WIND WAS
LOCATED ALONG A LINE FROM OAKS TO INOLA TO HOMINY...MOVING SOUTH AT
ABOUT 30 MPH. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED BEHIND THE
BOUNDARY AS IT CONTINUES TO MOVE SOUTH ACROSS THE ADVISORY AREA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3631 9628 3617 9558 3616 9480 3580 9481
3586 9566 3586 9620 3622 9625
TIME...MOT...LOC 2130Z 352DEG 29KT 3626 9604 3619 9553
3618 9493
69Local storm report, Aug 12, 6:07 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
607 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
08/12/2011 E60.00 MPH CHEROKEE OK EMERGENCY MNGR
GUSTS TO 60 AND HIGHER ALONG OUTFLOW GUST FRONT AHEAD OF
THUNDERSTORMS.
0530 PM TSTM WND DMG TAHLEQUAH 35.92N 94.97W
08/12/2011 CHEROKEE OK EMERGENCY MNGR
TREE BLOWN OVER ONTO MOBILE HOME ON WEST SIDE OF CITY.
POWER LINE REPORTED DOWNED ON EAST SIDE. TIME
APPROXIMATE.
0545 PM HAIL 2 W TAHLEQUAH 35.92N 95.01W
08/12/2011 E1.00 INCH CHEROKEE OK EMERGENCY MNGR
&&
SAASpecial weather statement, Aug 12, 6:47 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT FRI AUG 12 2011
ARZ010-011-019-020-029-OKZ072-076-130015-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-MADISON AR-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
647 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHERN MADISON AND SOUTHERN WASHINGTON
IN WEST CENTRAL ARKANSAS
FRANKLIN AND NORTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 647 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF PETTIGREW TO 3 MILES NORTH OF
CENTRAL CITY TO 5 MILES NORTH OF GANS...MOVING SOUTHEAST AT 35 MPH.
A LARGE PORTION OF CRAWFORD...FRANKLIN...SOUTHERN MADISON...NORTHERN
SEBASTIAN...SOUTHERN WASHINGTON...NORTHEASTERN LE FLORE AND EASTERN
SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 715 PM
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3590 9350 3576 9352 3576 9369 3541 9370
3538 9378 3540 9380 3537 9381 3503 9456
3553 9481 3557 9476 3564 9466 3564 9448
3577 9449 3589 9434
TIME...MOT...LOC 2347Z 302DEG 29KT 3578 9359 3536 9423
3544 9464Special weather statement, Aug 12, 6:49 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT FRI AUG 12 2011
OKZ064-065-130015-
CREEK OK-OKFUSKEE OK-
649 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 649 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF PADEN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3571 9622 3549 9617 3544 9662 3563 9662
TIME...MOT...LOC 2349Z 259DEG 19KT 3555 9653
69Local storm report, Aug 12, 6:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
651 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 W OKAY 35.85N 95.37W
08/12/2011 E0.75 INCH WAGONER OK PUBLIC
CHOUTEAU LOCK AND DAM
&&
SAALocal storm report, Aug 12, 6:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
659 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL MUSKOGEE 35.75N 95.37W
08/12/2011 E1.00 INCH MUSKOGEE OK BROADCAST MEDIA
EAST SIDE...
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 12:18 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Washington | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.